MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; Set, administration, intravascular

BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; Set, administration, intravascular
Model Number 2C8519
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During evaluation of a clearlink system continu-flo solution set, leakage was observed due to detachment of the tubing from the clearlink during pressure testing.No additional information is available.
 
Additional Manufacturer Narrative
The device was received for evaluation.Visual inspection of the returned sample did not identify any abnormalities that could have contributed to the reported condition.Pressure testing under water was performed, during which a leak was observed due to detachment at the junction between the tubing and the clearlink luer activated y site of the second subassembly.The sample detached during the underwater leak test.Clear passage testing was also performed and yielded satisfactory results.The reported condition was verified.The cause of the issue was related to manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/CONTINU-FLO
Common Device Name
Set, administration, intravascular
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago NA
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50878515
Report Number1416980-2026-03012
Device Sequence Number9426224
Product Code FPA
UDI-Device Identifier00085412048994
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K203609
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C8519
Device Catalogue Number2C8519
Device Lot NumberR26B26093
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/21/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown